Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 6:18 AM EDT for Murray County, Whitfield County, Georgia. It took effect at Apr 7, 2025, 1:03 PM EDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2025, 6:18 AM EDT (10:18 UTC)
- In effect from
- Apr 7, 2025, 1:03 PM EDT
- Expired
- Apr 8, 2025, 3:33 PM EDT
- In force
- 27 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
925
WGUS42 KFFC 071018
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
618 AM EDT Mon Apr 7 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-072230-
/O.NEW.KFFC.FL.W.0091.250407T1703Z-250408T1000Z/
/ETNG1.1.ER.250407T1703Z.250407T2200Z.250408T0357Z.NO/
618 AM EDT Mon Apr 7 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at GA 286 near Eton.
* WHEN...From this afternoon to Tuesday morning.
* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Monday the stage was 10.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 12.2 feet this evening. It will
then fall below flood stage late this evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$5 follow-up statements
164
WGUS82 KFFC 071858
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
258 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River at GA 286 near Eton affecting Murray and
Whitfield Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-080700-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-250408T0957Z/
/ETNG1.1.ER.250407T1730Z.250407T2200Z.250408T0357Z.NO/
258 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Conasauga River at GA 286 near Eton.
* WHEN...Until late tonight.
* IMPACTS...At 12 feet, Minor flooding of woodlands, pasture and
fields begins along the river, upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 2:00 PM EDT Monday the stage was 12.1 feet.
- Forecast...The river is expected to rise to a crest of 12.2
feet this evening. It will then fall below flood stage late
this evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$703
WGUS82 KFFC 080234
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1034 PM EDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas. Be especially
cautious at night when it is harder to recognize the dangers of
flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-081145-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-250408T1132Z/
/ETNG1.1.ER.250407T1730Z.250407T2330Z.250408T0532Z.NO/
1034 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Conasauga River at GA 286 near Eton.
* WHEN...Until Tuesday morning.
* IMPACTS...At 12.0 feet, minor flooding of woodlands, pastures, and
fields begins along the river upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 10:00 PM EDT Monday the stage was 12.2 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.6 feet
late Tuesday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.3 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$
SEC505
WGUS82 KFFC 080850
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
450 AM EDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-081500-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-250408T1500Z/
/ETNG1.1.ER.250407T1730Z.250407T2330Z.250408T1151Z.NO/
450 AM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Conasauga River at GA 286 near Eton.
* WHEN...Until this morning.
* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 4:00 AM EDT Tuesday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM EDT Tuesday was 12.2 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 10.9 feet this
afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$324
WGUS82 KFFC 081417
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1017 AM EDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-082015-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-250408T2014Z/
/ETNG1.1.ER.250407T1730Z.250407T2330Z.250408T1414Z.NO/
1017 AM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Conasauga River at GA 286 near Eton.
* WHEN...Until this afternoon.
* IMPACTS...At 12.0 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 10:00 AM EDT Tuesday the stage was 12.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM EDT Tuesday was 12.2 feet.
- Forecast...The river is expected to fall to 10.9 feet this
afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 01/10/2024.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$348
WGUS82 KFFC 081933
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
333 PM EDT Tue Apr 8 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Conasauga River at GA 286 near Eton affecting Whitfield and
Murray Counties.
Coahulla Creek at Keiths Mill Road near Dalton affecting
Whitfield County.
GAC213-313-082045-
/O.CAN.KFFC.FL.W.0091.000000T0000Z-250408T1933Z/
/ETNG1.1.ER.250407T1730Z.250407T2330Z.000000T0000Z.NO/
333 PM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Conasauga River at GA 286 near Eton.
* ADDITIONAL DETAILS...
- At 3:00 PM EDT Tuesday the stage was 12.1 feet, but the gauge
appeared to be malfunctioning. Projections indicate that the
river is below flood stage and thus the warning has been
cancelled.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM EDT Tuesday was 12.2 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$
GAC313-082045-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-250408T1933Z/
/CHCG1.1.ER.250407T0900Z.250408T1845Z.250409T1124Z.NO/
333 PM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Coahulla Creek at Keiths Mill Road near Dalton.
* ADDITIONAL DETAILS...
- At 3:15 PM EDT Tuesday the stage was 17.9 feet, but the gauge
appeared to be malfunctioning. Projections indicate that the
river is below flood stage and thus the warning has been
cancelled.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 PM EDT Tuesday was 17.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 15.9 feet late
tomorrow morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 4:14 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 7, 4:14 AM EDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 414 AM EDT Mon Apr 7 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Tuesday) Issued at 330 AM EDT Mon Apr 7 2025 Current radar loop shows a line of showers and thunderstorms extending from the LA/AL Gulf coast, across GA, up into the Mid Atlantic, and over the New England states. This frontal boundary has currently stalled between the ATL and MCN areas with showers and isolated thunderstorms training northward across the state. We have see 2 to 3 inches across the CWA from this system and we are looking for another 1 to 2 inches today. We have seen a few creeks and rivers respond to this amount of precipitation but we have not have much in the way of flash flooding. Will still keep a close eye on things today with the anticipated precipitation still to come. Will also continue the current Flood Watch with it expiring around 8pm this evening. The models are in very good agreement showing this boundary staying fairly stationary this morning then beginning to push south and east this afternoon, finally exiting the area late tonight. We could still see some isolated severe storms across east central portions of the state today before this front exits the area but instability indices are lacking. The best location for severe storms today will be along and south of a Cordele to Augusta line. This meshes well with the current slight risk area SPC has drawn over the region. Once this front exits the area, a much drier and cooler airmass will begin to move in across the area. High temps today will be mainly in the 60s and 70s with some 50s across North GA and some 80s across SE portions of the CWA. The cooler airmass begins to push into North GA this evening with lows expected in the upper 30s to near 50. High temps Tuesday will only get up into the 50s and 60s but the cold temps really move in Tues night. We will see near freezing temps across north and portions of west GA Wed morning. 01 && .LONG TERM... (Tuesday night through Sunday) Issued at 330 AM EDT Mon Apr 7 2025 Cold air advection will continue Tuesday night into Wednesday morning within northwesterly low level flow and an Arctic surface high pressure moving through the Midwest. Clear skies and light winds will furthermore aid in radiational cooling. Temperatures on Wednesday morning will be the coolest we've seen in a few weeks, with lows forecast to drop into the low to mid 30s in areas north of I-85. Areas to the south of I-85 are forecast to see low temperatures mainly in the upper 30s to low 40s. The coldest locations in north and west Georgia will likely see development of at least patchy front, warranting the issuance of a Frost Advisory in a coming forecast package. A Freeze Warning may furthermore in locations in the far northwest and higher elevations where temperatures could approach or drop below 32 degrees. onsultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties, as well. On Wednesday, the center of the surface high will become positioned to the northeast of the forecast area, at which point the low level winds will shift to the southeast. This will bring an end to the CAA regime, and the airmass will begin to moderate with plenty of sunshine. Highs on Wednesday will be about 3-5 degrees below climatological normals, in the 60s in north Georgia and low 70s in central Georgia. On Thursday, a mid-level trough and associated surface low will move from the upper Great Plains into the lower Midwest. A cold front extending from the low will bring a return of showers and thunderstorms to far north Georgia by Thursday afternoon. By this time, dewpoints will have struggled to get back above 50, even with increasing southwesterly low level flow. Because of this, instability appears that it will be quite limited ahead of the frontal boundary. With SBCAPE values generously between 200-400 J/kg in the peak heating hours, isolated thunderstorms will be possible but the severe threat is expected to be limited. As the trough continues to deepen Thursday night into Friday, it will advance the front and associated precipitation southeastward through the area. With marginal instability once again, scattered showers and isolated thunderstorms will linger on Friday, coming to an end by Friday night. By early Saturday, the aforementioned trough will become cut off from the jet well to the north, positioning Georgia underneath northwesterly flow on the back side as it meanders to the east. In the event this occurs, it will promote pleasant weather this weekend, with cool temperatures and mostly clear skies on Saturday and Sunday. King && .AVIATION... (06Z TAFS) Issued at 140 AM EDT Mon Apr 7 2025 The frontal boundary laying across the state is bringing continued showers and thunderstorms to the region. The main line has stalled between ATL & MCN and will stay there through daybreak. Ceilings expected in the MVFR and IFR range with precipitation expected through 18z-20z. Will see ceilings lift later this afternoon into the evening hours and becoming clear after 04z Tue. Winds are mainly out of the SW but will turn to the West around daybreak then to the NW this afternoon. Will see wind speeds stay in the 7-14kt range through the period. //ATL Confidence...06Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 43 65 39 / 90 10 0 0 Atlanta 67 44 61 40 / 80 10 0 0 Blairsville 64 36 56 31 / 60 0 0 0 Cartersville 64 40 59 34 / 50 10 0 0 Columbus 69 44 67 39 / 90 10 0 0 Gainesville 67 44 62 40 / 70 0 0 0 Macon 72 45 67 41 / 100 30 0 0 Rome 63 40 60 33 / 40 0 0 0 Peachtree City 67 42 63 36 / 90 10 0 0 Vidalia 83 50 71 47 / 90 70 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ001>009-011>016-019>025- 027-030>038-041>050-052>061-066>073-078>084-089>095-102>104. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Apr 7, 6:04 AM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Mon Apr 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Mon Apr 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Thunderstorms are expected across central and east Georgia through this afternoon. Some storms could become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch is in effect through 8 PM this evening across north and portions of central Georgia due to periods of heavy rainfall and the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. Isolated to scattered thunderstorms will be possible across north and central Georgia on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 7, 12:49 AM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Mon Apr 7 2025
GAZ080-091-092-070515-
Schley GA-Taylor GA-Marion GA-
1249 AM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of northeastern Marion,
northwestern Schley and southwestern Taylor Counties through 115 AM
EDT...
At 1249 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorms over Buena Vista, moving northeast at 30 mph.
HAZARD...Increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...This storm has exhibited localized rotation. A brief
tornado could quickly form.
Locations impacted include...
Rupert, Charing, Tazewell, Mauk, Butler, and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3232 8450 3236 8455 3259 8435 3255 8422
3245 8421
TIME...MOT...LOC 0449Z 228DEG 27KT 3235 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:18 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 3:21 AM EDT | River Flood Warning | FFC | Whitfield | 36 hr |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 7:20 AM EDT | Tornado Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more | 40 min |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:00 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 53 hr |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
| Apr 7, 5:40 PM EDT | River Flood Warning | FFC | Jones | 17 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.